# SDR DALA2023122910703

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION SEAT TRACK -Y1292 BTW FR41 TO FR46. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 BTW FR41 TO FR46 AS PER A319 SRM 51-72-11. (0129810)
